dose in evenings due to feeling very restless in my arms & legs & kept waking up at night. Took the 1/2 dose last night & that seemed to do the trick, however this morning I am feeling really weird, almost like I was going to have some sort of a panic attack. Just really strange feeling, almost went home from work but I feel better now other than the headaches but now I'm kinda scared to take it tomorrow. Anyone else experience that weirdness?
Hi Tonya, I was prescribed bupropion sr at 150 mg twice a day for 300 mg day, started at 150 mg For 3 days before I went to twice a day. I experienced anxiety , panic and rapid heartbeats. GD told me to space my doses 12 hours apart, which led to zero sleep. If you intend on staying on this medication you may want to change the time you take it, I've heard that if you cut the meds in half, it reacts much quicker and / or might have different strengths in each half due to disbursement of the med. In my case I chose to quit taking bupropion as it had very bad side effects on my case, it could be the wrong med for you, check with your doctor
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2013 • 1 answer
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Posted 23 Aug 2015 • 1 answer
Posted 27 Sep 2015 • 2 answers
Posted 13 Jun 2016 • 1 answer